Alert archive / Georgia / Tornado Warnings in 2017

Tornado Warning 27, NWS Jacksonville, FL

January 22, 2017Brantley County, Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 1:22 PM EST for Brantley County, Camden County, Glynn County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 1:22 PM EST (18:22 UTC)
Expired
Jan 22, 2017, 2:00 PM EST
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Brantley County, GA, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 12:47 PM ESTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

154 
WFUS52 KJAX 221822
TORJAX
GAC025-039-127-221900-
/O.NEW.KJAX.TO.W.0027.170122T1822Z-170122T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
122 PM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Northwestern Camden County in southeastern Georgia...
  Glynn County in southeastern Georgia...
  East central Brantley County in southeastern Georgia...

* Until 200 PM EST
    
* At 122 PM EST, a severe thunderstorm capable of producing a tornado
  was located over Waynesville, or 13 miles east of Nahunta, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Thalmann around 130 PM EST. 
  Dock Junction around 140 PM EST. 
  Country Club Estates around 145 PM EST. 

Other locations impacted by this tornadic thunderstorm include
Atkinson and Boys Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3119 8125 3115 8130 3107 8185 3126 8189
      3139 8156 3133 8147 3134 8147 3133 8145
      3133 8144 3131 8144 3128 8139 3129 8139
      3128 8138 3130 8137 3131 8134 3128 8132
      3128 8126 3125 8123
TIME...MOT...LOC 1822Z 246DEG 39KT 3121 8176 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
3 follow-up statements
374 
WWUS52 KJAX 221835 RRA
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
135 PM EST SUN JAN 22 2017

GAC025-039-221844-
/O.CAN.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Camden GA-Brantley GA-
135 PM EST SUN JAN 22 2017

...THE TORNADO WARNING FOR NORTHWESTERN CAMDEN AND EAST CENTRAL
BRANTLEY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.

LAT...LON 3119 8125 3115 8130 3112 8166 3112 8169
      3115 8172 3115 8176 3117 8177 3117 8178
      3132 8173 3139 8156 3133 8147 3134 8147
      3133 8145 3133 8144 3131 8144 3128 8139
      3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1834Z 246DEG 39KT 3127 8161 

$$

GAC127-221900-
/O.CON.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Glynn GA-
135 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR GLYNN
COUNTY...
    
At 134 PM EST, a severe thunderstorm capable of producing a tornado
was located near Thalmann, or 7 miles northwest of Dock Junction,
moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, Thalmann, Sea Island,
Country Club Estates and Boys Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3119 8125 3115 8130 3112 8166 3112 8169
      3115 8172 3115 8176 3117 8177 3117 8178
      3132 8173 3139 8156 3133 8147 3134 8147
      3133 8145 3133 8144 3131 8144 3128 8139
      3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1834Z 246DEG 39KT 3127 8161 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
224 
WWUS52 KJAX 221844
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
144 PM EST SUN JAN 22 2017

GAC127-221900-
/O.CON.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Glynn GA-
144 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR GLYNN
COUNTY...
    
At 144 PM EST, a severe thunderstorm capable of producing a tornado
was located near Darien, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, Sea Island, Country Club
Estates, Thalmann and Boys Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3119 8125 3115 8130 3112 8166 3113 8169
      3115 8172 3115 8176 3117 8177 3117 8178
      3127 8174 3136 8151 3133 8147 3134 8147
      3133 8145 3133 8144 3131 8144 3128 8139
      3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1844Z 246DEG 39KT 3132 8149 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
986 
WWUS52 KJAX 221901
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
201 PM EST SUN JAN 22 2017

GAC127-221911-
/O.EXP.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Glynn GA-
201 PM EST SUN JAN 22 2017

...THE TORNADO WARNING FOR GLYNN COUNTY HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.

LAT...LON 3119 8125 3115 8130 3112 8166 3113 8169
      3115 8172 3115 8176 3117 8177 3117 8178
      3127 8174 3136 8151 3133 8147 3134 8147
      3133 8145 3133 8144 3131 8144 3128 8139
      3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1901Z 246DEG 39KT 3139 8131 

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 9:19 AM EST, 4 hours 3 minutes earlier.

Area forecast discussion, Jan 22, 9:19 AM EST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
919 AM EST Sun Jan 22 2017

...VERY DANGEROUS SITUATION ACROSS NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA TODAY...
...SIGNIFICANT TORNADO OUTBREAK LIKELY ACROSS THE REGION...

.UPDATE...
Currently: A line training line of severe storms was tracking
northeast across southeast Georgia this morning. Tornadoes and
straight line winds are expected. The entire area of convection was
drifting east.

A Flash Flood Watch was issued for southeast Georgia and Hamilton
County in northeast Florida due to training supercells moving
across the region. Windy conditions are expected this afternoon
due to very strong winds just off the surface, and a Wind Advisory
will continue through the afternoon hours.

A very dangerous situation is developing across northeast Florida
and southeast Georgia today. Long track strong tornadoes (EF2 or
greater) are possible this afternoon. An west to east boundary
could set somewhere across the region this afternoon due to the
convection across southeast Georgia, and this could be a focus
area for long track tornadoes. A PDS Watch will likely be issued
for our entire region later today. This is an extremely rare and
dangerous situation for our area, similar to the major outbreaks
seen across the midwest and southeast to the northwest of our
region. Soundings for this afternoon are showing a near perfect
situation for severe storms, with bulk shear of 60-70 knots,
effective SRH of 300-600 m2/s2, and MLCAPE of 1000+ J/kg.
So,bowing segments with straight lines, tornadoes, and large hail
are likely.

Severe storms should wind down from north to south this evening,
with quiet conditions overnight.

&&

.AVIATION...
MVFR to VFR into the afternoon. Winds increasing to around 20
knots with gusts to 30-35 knots possible. Widespread severe storms
expected this afternoon into the early evening. Improving
conditions overnight, with winds remaining elevated.

&&

.MARINE...
Small Craft Advisory and Gale Warning conditions will continue
through late Monday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  52  64  44 / 100  40  10   0
SSI  74  56  65  47 /  90  70  10   0
JAX  81  55  68  46 /  90  50  10   0
SGJ  82  56  69  47 /  90  70  10   0
GNV  80  54  67  44 /  90  50  10   0
OCF  80  57  68  46 /  90  70  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory from noon today to 6 PM EST this evening for
     Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
     Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
     Nassau-Marion-Putnam-St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory from noon today to 6 PM EST this evening for
     Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
     Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
     Glynn-Jeff Davis-Pierce-Ware-Wayne.

AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 1:14 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231815-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
114 PM EST SUN JAN 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM...

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING FOR ALL OF SOUTHEAST GEORGIA AND PORTIONS OF
NORTHEAST FLORIDA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP
TO 85 MPH...AND STRONG LONG-LIVED TORNADOES ARE POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 7 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE
STRONGER IN THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 11:59 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 NNE BAXLEY            31.78N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            DOWNDED TREES CAUSED MODERATE STRUCTURAL DAMAGE AND ARE
            BLOCKING ROADS. TIME OF OCCURANCE ESTIMATED WITH RADAR.
            RECEIVED VIA SOCIAL MEDIA.

&&

WCORLESS
Local storm report, Jan 22, 12:00 PM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 NNE BAXLEY            31.78N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            DOWNED TREES CAUSED MODERATE STRUCTURAL DAMAGE AND ARE
            BLOCKING ROADS. TIME OF OCCURANCE ESTIMATED WITH RADAR.
            RECEIVED VIA SOCIAL MEDIA.

&&

WCORLESS
Local storm report, Jan 22, 12:09 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 NNW BAXLEY            31.78N 82.36W
01/22/2017                   APPLING            GA   PUBLIC

            MINOR STRUCTURAL DAMAGE ALONG GOLDEN ISLES PARKWAY. TIME
            OF EVENT ESTIMATED WITH RADAR. RCVD VIA SOCIAL MEDIA.

&&

WCORLESS
Special weather statement, Jan 22, 12:16 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1216 PM EST SUN JAN 22 2017

GAZ132-134-136-149>154-162>166-221845-
Coastal Camden GA-Inland Camden GA-Clinch GA-Wayne GA-Brantley GA-
Charlton GA-Inland Glynn GA-Bacon GA-Pierce GA-Coastal Glynn GA-
Atkinson GA-Echols GA-Ware GA-Coffee GA-
1216 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECHOLS...SOUTHERN
BACON...CAMDEN...GLYNN...CLINCH...WARE...SOUTHEASTERN COFFEE...
SOUTHERN WAYNE...ATKINSON...PIERCE...BRANTLEY AND CHARLTON COUNTIES
UNTIL 145 PM EST...

At 1216 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Park to near St. Simons Island.
Movement was northeast at 65 mph.

Nickel size hail and Wind gusts of 35 to 50 mph can be expected
along with possible minor damage.

Locations impacted include...
Brunswick, Waycross, St. Simons Island, Blackshear, Folkston,
Homerville, Pearson, Woodbine, Willacoochee and Nahunta.

A tornado watch remains in effect until 100 PM EST for northeastern
Florida...and southeastern Georgia.

LAT...LON 3119 8125 3110 8137 3086 8141 3069 8313
      3080 8313 3087 8297 3118 8297 3119 8305
      3128 8303 3139 8312 3152 8222 3147 8214
      3153 8213 3159 8171 3136 8152 3128 8139
      3129 8139 3127 8122
TIME...MOT...LOC 1716Z 243DEG 73KT 3073 8316 3114 8136

ENYEDI
Special weather statement, Jan 22, 12:35 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1235 PM EST SUN JAN 22 2017

FLZ020>022-030-035-036-GAZ162-163-221830-
Alachua FL-Gilchrist FL-Union FL-Columbia FL-Hamilton FL-Suwannee FL-
Clinch GA-Echols GA-
1235 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...WESTERN UNION...
NORTHWESTERN ALACHUA...SUWANNEE...HAMILTON...GILCHRIST...ECHOLS AND
SOUTHEASTERN CLINCH COUNTIES UNTIL 130 PM EST...

At 1235 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Jennings to near Bell. Movement was north
at 70 mph.

Wind gusts of 40 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Lake City, Live Oak, Jasper, Trenton, Jennings, White Springs, Bell,
Fargo, Statenville and Ichetucknee Spring.

A tornado watch remains in effect until 100 PM EST for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3063 8314 3071 8313 3079 8249 2964 8243
      2956 8274 2958 8278 2958 8295 2962 8297
      2975 8294 2976 8295 2988 8287 2989 8292
      2996 8293 3008 8307 3012 8323 3026 8325
      3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 1735Z 198DEG 61KT 3065 8309 2969 8292

ENYEDI
Local storm report, Jan 22, 12:47 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     5 S GRAHAM              31.76N 82.51W
01/22/2017                   APPLING            GA   PUBLIC

            SEVERAL DOWNED TREES NEAR INTERSECTION OF ZOAR RD AND DON
            HALL RD. TIME OF EVENT ESTIMATED WITH RADAR. RECEIVED VIA
            SOCIAL MEDIA.

&&

WCORLESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXCharlton30 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:36 AM ESTFlash Flood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more80 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr
Jan 22, 9:31 AM ESTSevere Thunderstorm WarningJAXGlynn29 min
Jan 22, 9:41 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware22 min
Jan 22, 9:45 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn30 min
Jan 22, 9:59 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware43 min
Jan 22, 10:06 AM ESTAreal Flood WarningJAXClinch, Echols3 hr
Jan 22, 10:36 AM ESTTornado WarningJAXClinch, Echols, Ware17 min
Jan 22, 10:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more47 min
Jan 22, 10:48 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn42 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXClinch, Echols17 min
Jan 22, 11:29 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Pierce, Ware46 min
Jan 22, 11:35 AM ESTSpecial Weather StatementJAXCamden, Glynn25 min
Jan 22, 11:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware51 min
Jan 22, 11:50 AM ESTTornado WarningJAXBrantley, Clinch, Pierce, Ware, Wayne25 min
Jan 22, 12:03 PM ESTTornado WarningJAXBrantley, Charlton, Pierce, Ware27 min
Jan 22, 12:16 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more89 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXEchols55 min
Jan 22, 12:53 PM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne24 min
Jan 22, 12:57 PM ESTAreal Flood WarningJAXCharlton, Clinch, Echols, Ware3 hr
Jan 22, 1:03 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware27 min
Jan 22, 1:06 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne39 min
Jan 22, 1:41 PM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn94 min
Jan 22, 1:43 PM ESTFlash Flood WarningJAXAppling, Jeff Davis6 hr
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis41 min
Jan 22, 4:33 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Jeff Davis42 min
Jan 22, 4:43 PM ESTSpecial Weather StatementJAXPierce, Wayne32 min
Jan 22, 4:55 PM ESTSpecial Weather StatementJAXAppling, Bacon50 min
Jan 22, 5:02 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne28 min
Jan 22, 5:05 PM ESTSevere Thunderstorm WarningJAXJeff Davis23 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware51 min
Jan 22, 5:13 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more32 min
Jan 22, 5:27 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Ware33 min
Jan 22, 5:42 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne48 min
Jan 22, 5:45 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware, Wayne45 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more40 min
Jan 22, 5:56 PM ESTTornado WarningJAXPierce, Wayne34 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXCharlton69 min
Jan 22, 6:14 PM ESTTornado WarningJAXCamden, Charlton, Glynn31 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton48 min
Jan 22, 6:27 PM ESTTornado WarningJAXWayne21 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn45 min

Nearby

Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.